Open Access
March 2011 The twisted higher harmonic signature for foliations
Moulay-Tahar Benameur, James L. Heitsch
J. Differential Geom. 87(3): 389-468 (March 2011). DOI: 10.4310/jdg/1312998231


We prove that the higher harmonic signature of an even dimensional oriented Riemannian foliation $F$ of a compact Riemannian manifold $M$ with coefficients in a leafwise $U(p, q)$-flat complex bundle is a leafwise homotopy invariant. We also prove the leafwise homotopy invariance of the twisted higher Betti classes. Consequences for the Novikov conjecture for foliations and for groups are investigated.


Download Citation

Moulay-Tahar Benameur. James L. Heitsch. "The twisted higher harmonic signature for foliations." J. Differential Geom. 87 (3) 389 - 468, March 2011.


Published: March 2011
First available in Project Euclid: 10 August 2011

zbMATH: 1234.57033
MathSciNet: MR2819544
Digital Object Identifier: 10.4310/jdg/1312998231

Rights: Copyright © 2011 Lehigh University

Vol.87 • No. 3 • March 2011
Back to Top